Change search
ReferencesLink to record
Permanent link

Direct link
The topology of spaces of phylogenetic trees with symmetry
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2007 (English)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 307, no 14, 1825-1832 p.Article in journal (Refereed) Published
Abstract [en]

Natural Dowling analogues of the complex of phylogenetic trees are studied. Using discrete Morse theory, we find their homotopy types. In the process, the homotopy types of certain subposets of Dowling lattices are determined.

Place, publisher, year, edition, pages
2007. Vol. 307, no 14, 1825-1832 p.
Keyword [en]
phylogenetic trees, Dowling lattices, discrete Morse theory, complexes
URN: urn:nbn:se:kth:diva-16616DOI: 10.1016/j.disc.2006.09.023ISI: 000246385800012ScopusID: 2-s2.0-34147158742OAI: diva2:334658
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Hultman, Axel
By organisation
Mathematics (Div.)
In the same journal
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 13 hits
ReferencesLink to record
Permanent link

Direct link